Thanks for the query to ATD for an opinion,
If your abortion was a month ago and a week, then ideally you should wait for your menses to return for another week and if they don't reoccur then you should plan a withdrawal bleeding with progesterones.
Once the bleeding starts within 5-7 days then from the day 2 of bleeding you should start on the low dose oral contraceptive pill pack . Till then you may practice barrier contraception if need be.
You can get the prescription for progesterone for withdrawal bleed form your physician but you should consider it only after another week as after abortion menses may get delayed simply because it takes time for hormones to return to their pre-pregnant state.
I hope have answered your query,
Wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.